# SDR GTIA021045

- Difficulty date: October 6, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K221478A1
- Part serial: 1843
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 2 ENGINE FORWARD LOWER VIBRATION ISOLATOR IS CORRODED AND PLATING IS FLAKING OFF ON INNER CONICAL AREA.  REMOVED AND REPLACED NR 2 ENGINE FORWARD LOWER VIBRATION ISOLATOR (CLOSED 10/15/02).  (M)
